User logged in as post
Hi Stephanie, I have been following your posts and wish there was a definite answer as to reducing the edema in your feet that would include something other than Lasix. That medication is usually given with certain caveats. For instance in addition to being very drying and not conserving electrolytes it may be counterindicated given your total medical picture. Your docs are fully aware of your discomfort/pain? Perhaps they might look at some PT/massage for your lower legs and feet by a licensed physical therapist. As your docs look at this I am sure that they are weighing the possibility of any other current meds that you may be taking that could contribute to the dependent edema in your feet.
Stephanie, I am so sorry that you are going through all of this...dang! Please keep on your medical/oncological team to keep them fully aware of how you are doing. They really need to know hon. Sending big hugs and prayers for RELIEF!
« Back to index